# SDR SWAA950226

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21535
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Skin
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT FOR FUSELAGE SKIN LAP INSPECTION, FOUND CRACK INDICATIONS AT BS 178 BULKHEAD SKIN, WL 218, RBL 10-12, AT WL 187 TO 203, AND WL 202 TO 188, RBL 5.7.  REPAIRED PER BOEING STRUCTURAL REPAIR MANUAL.
